# SDR A6WA20121101586

- Difficulty date: October 24, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLIED WITH AWAC CARD 4DMI16047 REPAIR DENT BELOW GALLEY SERVICE DOOR.  COMPLIED WITH AWAC J/C 4DMI16047 IAW BOMBARDIER REO 601R-53-21-2364 BY CUTTING OUT DAMAGE AND INSTALLING DOUBLER.
